# SDR JZBR13138

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N720JW
- Make and model: Gulstm G1159
- Aircraft serial: 178
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Handle
- Part number: 159AMM100771
- Condition: Broke
- Location: Cabin Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPENING THE DOOR FROM THE INSIDE, THE SECONDARY LATCH HANDLE BROKE AT THE LATCH SLOT AND THE RIVETS BETWEEN THE HANDLE-LATCH PLATE AND THE BELLCRANK WERE SHEARED.  THERE IS NO PROCEDURE IN THE MM FOR REPLACEMENT OR RIGGING OF THIS HANDLE.  SUBMITTER STATED THE MM SHOULD BE UPDATED TO INCLUDE THE REQUIRED INSTRUCTIONS.
